# SDR YENA2018122419879

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SHEAR TIE FR 33 BTW STR 43L-42L IN FWD CARGO COMPARTMENT; REPLACED SHEAR TIE FR 34 BTWN STR 43L-42L IN FWD CARGO COMPARTMENT IAW SRM A320-51-72-11 AND DRAWING D5323258520040 & D53231375000. REF. AEROMAN NR 2018-399814 FOR DETAILS.
